# SDR AU001179

- Difficulty date: December 4, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 9450202201
- Condition: Damaged
- Location: Te Flap Control
- Part time: 1,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT FLAP INBOARD DRIVESHAFT DAMAGED.
